# SDR CALA2024042301203

- Difficulty date: April 20, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 92,213 hours, 22,022 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 411N20143
- Condition: Binding
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 1R - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS ARMING LEVER BINDING. EXCESSIVE FORCE NEEDED TO MOVE LEVER TO AR MED POSITION CLEANED DEBRIS FROM BOTTOM DOOR SILL WHERE GIRT BAR ENGAGES WHEN ARMING. OPS CHKS NORMAL ,SMOOTH LATCHING OF ARMING AND DISARMING OF SLIDE ARM HANDLE.
